Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Vaginal dryness, stinging sensation. Using lotion for lubrication. Hormonal tests done. Causes?

i.m a 44old woman first time in my life i.m experiencing vaginal dryness , even i touch myself down there it feel so dry and feel little stinging this cant be normal. it.s not normal for me,, never used or needed a lubercation lotion. what should i do, went to Dr and did some hormonal blood work done, waiting for results and i still have my period regularly
Asked On : Thu, 3 May 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Even though you still get a cycle, it is possible that with each month you are producing less estrogen. This begins to occur in your late 30's and early 40's.

Here are some options to consider if the problem is persistent:

1. Replens - this is a long-acting vaginal lubricant that helps to "hydrate" the vagina
2. E-string - a vaginal estrogen ring
3. Vagifem - a vaginal estrogen tablet

Wait for the results and see what you doctor says. I am sure that you will be able to find the cause and/or long term solution. Good luck!
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor